# SDR SWAA2021071280262

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 505-514
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO COMPARTMENT ON AFT SHIELD AT BS 505-514 RBL 25 WL 156 ; / [01] EVALUATED CORROSION ON FCB SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES TO BE REPLACED PER SRM 51-10-02-0G-0; [02] VERIFIED - CORROSION ON FCB SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES TO BE REPLACED PER SRM 51-10-02-0G-0; [03] REMOVED FCB AFT SHIELD PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED FCB AFT SHIELD PER SRM 51-40-05; DWG# 143A0080; [05] VERIFIED LOCATED AND DRILLED FCB AFT SHIELD PER SRM 51-40-05; DWG# 143A0080; [06] OLD SHIELD ON FWD CARGO AFT SIDE WAS REMOVED ON SWA CARD #5330-E-16461-NG. OK TO INSTALL NEW SHIELD; [07] VERIFIED OK TO INSTALL NEW SHIELD BS 505-514 RBL 25 WL 156.; [08] OK TO INSTALL NEW SHIELD BS 505-514 RBL 25 WL 156.; [09] INSTALLED NEW SHIELD BS 493-500A RBL25 WL156 IAW SRM 51-40-02-0G-0 AND DWG 143A0080.; [10] INSTALLED NEW SHIELD BS 493-500A RBL25 WL156 IAW SRM 51-40-02-0G-0 AND DWG 143A0080; VERIFIED.; [11] INSTALLED NEW SHIELD BS 493-500A RBL25 WL156 IAW SRM 51-40-02-0G-0 AND DWG 143A0080; VERIFIED.
